# SDR IPXA11667573

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Damaged
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT STA 1439.  REPAIRED IAW EO B767-5330-43156.
